Hi people my names ryan I am 24 and since the age of 18 I have suffered from depression on and off. I was doing ok on my venlafaxine that I take from the doctors, but a month ago I fell out with a friend and were no longer friends and ever since then I havent felt any emotions at all and I havent been able to show any either. I know sometimes the we shutdown inside if we get hurt or something happens. I just want to know how I can get my emotions back because I just feel like a robot. If anyone can help me please send me a message.
p.s. thank you for taking the time to read my problem
I'm sorry to hear about you and your friend. That "shutdown" feeling is likely to pass as you've given yourself enough time to accept the lose of your friendship. Are you currently in therapy to help treat your depression? If not, I would highly recommend it (from my own personal experience). If you feel that your depression is getting worse, or this feeling does not get any better, you should speak to your doctor about maybe increasing your dosage of venlafaxine or possibly trying a new medication.
I know the no emotions feeling, I had it for many, many years. Thought I had no feelings but the reality was I was just hiding and suppressing them all, part of a behaviour I was taught as a young child.
So I was feeling emotions all that time, just not allowing them to manifest or surface which led to my breakdowns in time. Don't make the same mistake please, dig for them and spit them out.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.